# SDR ALG2006F00026

- Difficulty date: March 12, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N272M
- Make and model: Bell 206L-1
- Aircraft serial: 45365
- Engine: Allsn 250C30P
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Part serial: 5848
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, AMMETER FLUCTUATED ZERO TO RED LINE NUMEROUS TIMES THEN DROPPED TO ZERO.  REMOVED AND REPLACED STARTER/GENERATOR.  FUNCTION CHECKED GOOD.  (K)
